# SDR FDEA201208173063

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER TEE AT BS 700 HAS SCATCHED AND CORRODED.  FOUND TO BE OUT OF LIMITS  IAW SRM 53-00-51, FIG 101, DETAIL III, PG 104.  FABRICATED & REPLACED FLOORBEAM IAW SRM 51-40-02 & DWG 143N5064-2.
